Jump to content
Important Survey - Please Participate ×

Xanax withdrawl for 5 years


[he...]

Recommended Posts

Have been taking Xanax for12-15 years at6mg a day with 3 sims and 8oxy30mg..Bowel shut down so I quit the oxy Doc took away my soma 2 years ago and last year cut Xanax to3 mg. I had been in wd since 2011 when I was only taking 2mg at midnight  Didn't know I was probably seizing bp was210/107 when I got to Er they thought I reacting to hernia mesh and gave me antibiotics for bladder infection anyway I didn't know you couldn't stop or reduce since I didn't know they were addictive Face is on fire or freezing no rhyme or reason and body is shaking 5 years my pain doc may have figured it out but have hmo and the docs hate each other can't live like this am agoraphobic now  😒
Link to comment
Share on other sites

Hello Heidelynn,

 

Welcome to Benzo Buddies!  I'm sorry you are suffering the effects of withdrawal from Xanax. You were on a very high dose that was cut in half, that is a huge reduction and can bring about some very difficult withdrawal symptoms. 

 

I believe you are now at 2mg Xanax, is this correct?  Many of us had no idea that benzos could cause such significant dependence and that withdrawal could be challenging.  You have come to the right place for information and support as you taper off and move towards benzo freedom.

 

A slow taper is recommended to help minimize withdrawal effects. Generally a reduction of no more than 5-10% every 10-14 days is suggested. I'll give you a link to the General Taper Plans for additional information.

 

I'll also give you a link to the Ashton Manual, it is an excellent resource about these types of drugs and how to withdraw. It was written by Dr. Heather Ashton, an expert in the field.

 

Your body has been subjected to many drugs over the years, it may take a while for your system to adjust to being without these medications.  In my opinion, it is well worth the effort to go through the withdrawal process and become benzo free. Please do ask questions, we're here to help.

 

General Taper Plans 

 

The Ashton Manual

 

pianogirl  :)

 

Link to comment
Share on other sites

Thanks 4 responding I am still taking 4 1/2 mg a day and told doc tho he never gave me any info on tapering I quit sleeping after my pm 2 soma were taken away I think he has figured out that I was dependent and keeps telling me he is not supposed to prescribe these?been over 10 years at 6 mg he cut to 3mg a year ago had not slept for a year at that time...my face lips teeth are freezing one minute on fire next it takes until 4am to bring this to a neutral then get to sleep by 6am very frustrated I have a history of Rsd and tooth cut out started everything bowels shut down face on fire and then on top Paw. Maybe not bc I am still taking 4 1/2 mg Xanax that is all I take except vitamins. With face on fire and shaking etc I need a plan bc the burning is exhausting Pc docs said u are anxious not realize wd symptoms can be the same Neuropathy in face is worse than hand and both feet I was treated in Pa for rsd inpatient for 200 days I moved to Ca and can only get hmo and dr don't know rsd I was spokesman for rsd in Mi in late 80 to 90s got daily calls for info yet in 20 years have only met 2 people with rsd and docs don't know anything l am exhausted and have lost5 years locked in agoraphobic mess bc I can't knock down the burning/freezing she e should I be posting thanks
Link to comment
Share on other sites

×
×
  • Create New...